Rocky Mountain Journal of Mathematics

Tiling, packing, and covering by clusters

Sherman Stein

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 2 (1986), 277-322.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126915

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-277

Mathematical Reviews number (MathSciNet)
MR843054

Zentralblatt MATH identifier
0603.52007

Citation

Stein, Sherman. Tiling, packing, and covering by clusters. Rocky Mountain J. Math. 16 (1986), no. 2, 277--322. doi:10.1216/RMJ-1986-16-2-277. https://projecteuclid.org/euclid.rmjm/1250126915


Export citation